# SDR C2XA09CL093

- Difficulty date: July 5, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 10,515 hours, 5,855 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 203411
- Condition: False Indication
- Location: Lavatory
- Part time: 6,319 hours, 3,634 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TYS - FLT 5694 - THE CREW REPORTED A LAV SMOKE WARNING MESSAGE ON THE EICAS AFTER T/O.  THE QRH WAS FOLLOWED AND NO SMOKE OR FIRE IN THE CABIN OR CARGO WAS FOUND.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
